American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L17) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Karel Dekimpe and Nansen Petrosyan. Crystallographic actions on contractible algebraic manifolds. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Moshe Kamensky. Model theory and the Tannakian formalism. Trans. Amer. Math. Soc. 367 (2015) 1095-1120.
Abstract, references, and article information   
View Article: PDF

[3] A. S. Gordienko. Amitsur's conjecture for polynomial $H$-identities of $H$-module Lie algebras. Trans. Amer. Math. Soc. 367 (2015) 313-354.
Abstract, references, and article information   
View Article: PDF

[4] Carlos Florentino and Sean Lawton. Character Varieties and Moduli of Quiver Representations. Contemporary Mathematics 590 (2013) 9-38.
Book volume table of contents   
View Article: PDF

[5] N. Gordeev and J. Saxl. Products of conjugacy classes in Chevalley groups over local rings. St. Petersburg Math. J. 17 (2006) 285-293. MR 2159585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] David Penniston. Unipotent groups associated to reduced curves. Trans. Amer. Math. Soc. 352 (2000) 5025-5043. MR 1695033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Rikard Bøgvad. Splitting of the direct image of sheaves under the Frobenius. Proc. Amer. Math. Soc. 126 (1998) 3447-3454. MR 1622797.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Arjeh M. Cohen and Bruce N. Cooperstein. Lie incidence systems from projective varieties. Proc. Amer. Math. Soc. 126 (1998) 2095-2102. MR 1443819.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Robert Fossum and William Haboush. The cohomology algebra of a commutative group scheme . Trans. Amer. Math. Soc. 339 (1993) 553-565. MR 1112374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Christian Wenzel. Classification of all parabolic subgroup-schemes of a reductive linear algebraic group over an algebraically closed field . Trans. Amer. Math. Soc. 337 (1993) 211-218. MR 1096262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Eric M. Friedlander and Brian Parshall. On the cohomology of Chevalley groups. Bull. Amer. Math. Soc. 7 (1982) 247-250. MR 656204.
Abstract, references, and article information   
View Article: PDF

[12] Zensho Nakao. Polynomial group laws. II . Proc. Amer. Math. Soc. 80 (1980) 196-200. MR 577743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] David E. Radford. On an analog of Lagrange's theorem for commutative Hopf algebras . Proc. Amer. Math. Soc. 79 (1980) 164-166. MR 565330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William C. Waterhouse. Subgroups of $ax+b$ and the splitting of triangular group schemes . Proc. Amer. Math. Soc. 79 (1980) 520-522. MR 572293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1